It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


I just quit taking Lyrica a couple of weeks ago now. I came down from 150mg to 75 for a little bit then stopped taking it altogether. It didn't bother me nor did I have any withdrawl. When you wean down you shouldn't feel anything really. Well, if your pain and/or burning goes up as you cut back then that's nothing more than the rsd kicking up because the lyrica was helping them both stay low.

I don't know or understand why she would want you off one before starting the other really....so whatever her reason you should be able to go the your next appt and tell her that you've done fine with no "nasty side effects". :)

You might have some side effects when you begin the topomax but then again you might not. Some people have those annoying side effects when they start a new med, even when it's similar to one they were already taking. You'll just have to see about that but I think you won't have much if any adjusting to do when you start taking the topomax.

Hugs,

Karen





All times are GMT -7. The time now is 06:48 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!